# SDR USAA2010090991971

- Difficulty date: September 7, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 33,187 hours, 18,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6678
- Condition: Inoperative
- Location: Cabin
- Part time: 22,634 hours, 8,817 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1897 - CLT-ATL - EMERGENCY LIGHTS - EMERGENCY LIGHTS INOPERATIVE ROW 1 & 4.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU) 10WL IAW AMM 33-51-38-04.  OPERATIONAL CHECK WAS GOOD.
